MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928856
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9309141, medical device expiration date: 2024-12-31, device manufacture date: 2019-11-05, medical device lot #: 0027932, medical device expiration date: 2025-02-28, device manufacture date: 2020-01-27.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 1.0ml 31ga 8mm 10bag 500 pl/wg had foreign matter on the tip.This was discovered during use.The following information was provided by the initial reporter: material no: 928856 batch no: 9309141, 0027932.It was reported the needles appear bent at the tip prior to injection, the customer can't determine for sure if needle is bent or something is on the tip, sometimes may experience pain during injection.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned as of 14 august 2020 therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 9309141.All inspections were performed per the applicable operations qc specifications.There was one (1) notification [200866010] noted that did not pertain to the complaint.A review of the device history record was completed for batch# 0027932.All inspections were performed per the applicable operations qc specifications.There was one (1) notification [200871403] noted that did not pertain to the complaint.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10336392
Report Number1920898-2020-00946
Device Sequence Number2697669
Product Code FMF
UDI-Device Identifier00311917048130
UDI-Public00311917048130
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928856
Device Catalogue Number928856
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;